Advertisement

Mathematische Annalen

, Volume 308, Issue 3, pp 491–505 | Cite as

On Fujita’s freeness conjecture for 3-folds and 4-folds

  • Yujiro Kawamata
Mathematics Subject Classification (1991): 14C20 14B05 14F17 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Yujiro Kawamata
    • 1
  1. 1.Department of Mathematical Sciences, University of Tokyo, Komaba, Meguro, Tokyo 153, Japan e-mail: kawamata@ms.u-tokyo.ac.jp)JP

Personalised recommendations